# SDR SWAA2020011340340

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 65,712 hours, 38,621 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Part number: HA2477
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT DOOR LOWER HAND-HOLD ASSEMBLY CAME OUT.          / SECURED HAND HOLD TRIM ASSEMBLY PER SIP.
